Alert archive / Pennsylvania / Special Weather Statements in 2020

Special Weather Statement, NWS State College, PA

July 22, 2020Lebanon County, Pennsylvania

NWS State College, PA issued this special weather statement at Jul 22, 2020, 3:21 PM EDT for Lebanon County, Pennsylvania. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2020, 3:21 PM EDT (19:21 UTC)
Expired
Jul 22, 2020, 3:45 PM EDT
In force
24 min
Issued by
NWS State College, PA

County Lebanon County, PA

The radar

The State College radar (KCCX), 143 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
248 J/kg
Mixed-layer CIN
-214 J/kg
Mixed-layer LCL
1163 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

827 
WWUS81 KCTP 221921
SPSCTP

Special Weather Statement
National Weather Service State College PA
321 PM EDT Wed Jul 22 2020
 
PAZ057>059-221945-
Lebanon PA-Dauphin PA-Schuylkill PA-
321 PM EDT Wed Jul 22 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SCHUYLKILL...DAUPHIN...
AND LEBANON COUNTIES UNTIL 345 PM EDT...

At 321 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Williamstown to Rutherford. Movement was
east at 30 mph.

Wind gusts 40 to 50 mph are possible.

Locations impacted include...
Harrisburg, Lebanon, Hershey, Colonial Park, Progress, Palmyra,
Linglestown, Steelton, Annville, Hummelstown, Cornwall, Paxtonia,
Rutherford, Skyline View, Lawnton, Campbelltown,
Bressler-Enhaut-Oberlin, Pleasant Hill, Sand Hill and Lebanon South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4051 7626 4052 7634 4049 7644 4041 7631
      4025 7639 4019 7657 4023 7686 4060 7667
      4065 7620
TIME...MOT...LOC 1921Z 272DEG 28KT 4054 7662 4029 7674 

$$

Banghoff

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jul 22, 2:47 PM EDT, 34 minutes earlier.

Area forecast discussion, Jul 22, 2:47 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service State College PA
247 PM EDT Wed Jul 22 2020

.SYNOPSIS...
As a weak cold front slowly approaches the Commonwealth, at
least scattered showers and thunderstorms will be in the
forecast into Thursday evening.

Friday through the weekend looks drier, as high pressure builds
back into the region. Temperatures will also trend hotter again
over the course of the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
245 pm update... An environment supportive of isolated damaging
wind gusts (ML CAPE of 1000-2000 j/kg and DCAPE near 1000 j/kg)
will persist late this afternoon over the south-central
mountains and the Lower-Middle Susquehanna Valley, hence
continuation of a Severe Thunderstorm Watch. Elsewhere,
convection looks much more isolated-widely scattered.

Tonight, as a weak surface boundary slowly approaches the
Commonwealth from the Ohio Valley and the eastern Great Lakes,
coverage of showers/embedded thunderstorms should begin to
increase late at night, particularly over the Alleghenies.

Lows by daybreak should range from the mid 60s over the higher
terrain, to the lower 70s in the Susquehanna Valley.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
3 pm update... Thursday should again feature numerous and diurnally
enhanced showers and thunderstorms, as the weak frontal
boundary mentioned in the previous section trudges across the
Commonwealth. Overall, more in the way of cloud cover as
compared to what we saw today should temper instability
somewhat, but a few stronger storms cannot be ruled out over
the Susquehanna Valley. Afternoon highs will be a tad cooler
Thursday, ranging from the upper 70s in the Alleghenies, to near
90 in the Lower Susquehanna Valley.

Thursday night, any residual convection will push slowly
southeastward, with much of central PA most likely staying
rain-free. Lows by daybreak will range from near 60 in the
northern mountains, to around 70 in the Lower Susquehanna
Valley.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
A drier pattern appears likely into the weekend under building
high pressure surface and aloft. Chance of showers and storms
once again will increase early nest week, as dewpoints creep
back up, the ridge flattens and the next frontal system drops
across the Great Lakes into the area. Pattern favors weak
ridging across the mountains, and a lee trough to the east. This
will play a factor in the daily or lack of daily afternoon
showers and storms. Temperatures will remain above average and
trend hotter for late weekend into early next week before
gradually slipping back toward normal midweek.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
18z update... Any restrictions this afternoon and early evening
will be fairly brief and due to showers and thunderstorms, most
likely at KIPT, KMDT, and KLNS.

During the pre-dawn hours, another batch of showers will
approach the Alleghenies, with restrictive ceilings most likely
to occur at KBFD and KJST.

Thursday, residual early morning restrictions at KBFD and KJST
should lift by 13-15z. Elsewhere, any additional restrictions
from showers and thunderstorms will probably hold off until near
or after 18z.

Outlook...

Fri...Early morning fog/low ceilings possible, otherwise VFR.

Sat-Mon...Mostly VFR expected.

&&

.CLIMATE...
Through 7/21, the average July temperature at Harrisburg is
81.8F or +5.9 degrees above normal - ranking as a tie for the
warmest on record so far with 1999. With persistent heat/above
average temps expected through the end of the month, it's
looking increasingly likely that July 2020 could be the warmest
July on record. Williamsport is tracking 4th warmest July month-
to-date while State College is having its warmest July on
record besting 1955 by 0.3 degrees.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for PAZ036-056-057-
059-063>066.

&&

SYNOPSIS...Jurewicz
NEAR TERM...Jurewicz
SHORT TERM...Jurewicz
LONG TERM...DeVoir/RXR
AVIATION...Jurewicz
CLIMATE...
Hazardous weather outlook, Jul 22, 1:09 PM EDT, 2 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
109 PM EDT Wed Jul 22 2020

PAZ004-005-231100-
Warren-McKean-
109 PM EDT Wed Jul 22 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated strong to severe thunderstorms with gusty winds are
possible this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ006-010>012-037-041-042-045-046-231100-
Potter-Elk-Cameron-Northern Clinton-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-
109 PM EDT Wed Jul 22 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Widely scattered severe thunderstorms with damaging winds 60 mph or
greater are possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ051-053-231100-
Montour-Columbia-
109 PM EDT Wed Jul 22 2020

...SEVERE THUNDERSTORM WATCH 393 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Severe thunderstorms with damaging winds 60 mph or greater are
are expected this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ018-019-025>028-049-050-052-058-231100-
Northern Centre-Southern Centre-Blair-Huntingdon-Mifflin-Juniata-
Union-Snyder-Northumberland-Schuylkill-
109 PM EDT Wed Jul 22 2020

...SEVERE THUNDERSTORM WATCH 393 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Severe thunderstorms with damaging winds 60 mph or greater are
expected this afternoon and evening. Localized flooding is also
possible mainly in areas that can experience rapid runoff from heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ017-231100-
Clearfield-
109 PM EDT Wed Jul 22 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Widely scattered severe thunderstorms with damaging winds 60 mph or
greater are possible this afternoon and evening. Localized flooding
is also possible mainly in areas that can experience rapid runoff
from heavy rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ024-033>035-231100-
Cambria-Somerset-Bedford-Fulton-
109 PM EDT Wed Jul 22 2020

...SEVERE THUNDERSTORM WATCH 393 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Severe thunderstorms with damaging winds 60 mph or greater are
expected this afternoon and evening. Isolated flooding is also
possible mainly in areas that can experience rapid runoff from heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ036-231100-
Franklin-
109 PM EDT Wed Jul 22 2020

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 393 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

Severe thunderstorms with damaging winds 60 mph or greater are
expected this afternoon and evening. Isolated flooding is also
possible mainly in areas that can experience rapid runoff from heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ056-057-059-063>066-231100-
Perry-Dauphin-Lebanon-Cumberland-Adams-York-Lancaster-
109 PM EDT Wed Jul 22 2020

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 393 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

Severe thunderstorms with damaging winds 60 mph or greater are
expected this afternoon and evening. Isolated flooding is also
possible mainly in areas that can experience rapid runoff from heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

Martin

In the hours before

Special weather statement, Jul 22, 2:01 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service State College PA
201 PM EDT Wed Jul 22 2020

PAZ035-036-221830-
Fulton PA-Franklin PA-
201 PM EDT Wed Jul 22 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF FRANKLIN AND FULTON
COUNTIES UNTIL 230 PM EDT...

At 201 PM EDT, Doppler radar indicated a strong thunderstorm over
Harrisonville, moving east at 25 mph.

Wind gusts 40 to 50 mph are possible.

Locations impacted include...
St. Thomas, McConnellsburg, Harrisonville, Fort Loudon, Saluvia and
Fannettsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3990 7816 3999 7816 4008 7789 4006 7787
      4009 7784 4010 7782 3986 7777
TIME...MOT...LOC 1801Z 261DEG 20KT 3995 7808

Banghoff
Special weather statement, Jul 22, 2:56 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service State College PA
256 PM EDT Wed Jul 22 2020

PAZ036-063-064-221930-
Adams PA-Franklin PA-Cumberland PA-
256 PM EDT Wed Jul 22 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS...FRANKLIN...AND
CUMBERLAND COUNTIES UNTIL 330 PM EDT...

At 256 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Shippensburg to near Robinwood. Movement was
east at 35 mph.

Wind gusts 40 to 50 mph are possible.

Locations impacted include...
Carlisle, Waynesboro, Gettysburg, Shippensburg, Guilford, Carroll
Valley, Boiling Springs, Fayetteville, Wayne Heights, Mount Holly
Springs, Mont Alto, Scotland, Rouzerville, Cashtown, Aspers,
Orrtanna, Pine Grove Furnace, Walnut Bottom, Biglerville and
Arendtsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4011 7756 4021 7710 3972 7725 3972 7770
TIME...MOT...LOC 1856Z 253DEG 29KT 4008 7748 3965 7763

Banghoff
Special weather statement, Jul 22, 3:03 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service State College PA
303 PM EDT Wed Jul 22 2020

PAZ065-221945-
York PA-
303 PM EDT Wed Jul 22 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF YORK COUNTY UNTIL 345
PM EDT...

At 302 PM EDT, Doppler radar indicated a strong thunderstorm near
Railroad, moving northeast at 25 mph.

Wind gusts 40 to 50 mph and half inch hail are possible.

Locations impacted include...
Shrewsbury, Stewartstown, Cross Roads, Railroad, Brogue, Susquehanna
Trails, Winterstown, Felton and Fawn Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3975 7678 3991 7650 3972 7636 3972 7677
TIME...MOT...LOC 1902Z 238DEG 5KT 3972 7671

Martin
Local storm report, Jul 22, 3:11 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
311 PM EDT WED JUL 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     TSTM WND DMG     HANOVER                 39.81N 76.98W
07/22/2020                   YORK               PA   911 CALL CENTER

            TREES AND WIRES DOWN. REPORTED ALONG THE
            LINE BETWEEN HANOVER AND SPRING GROVE.

&&

AW
Special weather statement, Jul 22, 3:13 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service State College PA
313 PM EDT Wed Jul 22 2020

PAZ042-046-053-221945-
Columbia PA-Southern Lycoming PA-Sullivan PA-
313 PM EDT Wed Jul 22 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LYCOMING...COLUMBIA...
AND SULLIVAN COUNTIES UNTIL 345 PM EDT...

At 312 PM EDT, Doppler radar indicated a strong thunderstorm over
Lairdsville, moving east at 30 mph.

Wind gusts 40 to 50 mph and pea size hail are possible.

Locations impacted include...
Jamison City, Waller, Fairmount Spgs, Biggertown, Lairdsville,
Ricketts Glen State Park, Central, Muncy Valley and Benton.

LAT...LON 4131 7631 4120 7632 4117 7630 4116 7667
      4134 7670 4131 7660 4135 7665 4143 7627
TIME...MOT...LOC 1912Z 261DEG 25KT 4126 7658

Martin
Special weather statement, Jul 22, 3:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
321 PM EDT Wed Jul 22 2020

PAZ057>059-221945-
Lebanon PA-Dauphin PA-Schuylkill PA-
321 PM EDT Wed Jul 22 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SCHUYLKILL...DAUPHIN...
AND LEBANON COUNTIES UNTIL 345 PM EDT...

At 321 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Williamstown to Rutherford. Movement was
east at 30 mph.

Wind gusts 40 to 50 mph are possible.

Locations impacted include...
Harrisburg, Lebanon, Hershey, Colonial Park, Progress, Palmyra,
Linglestown, Steelton, Annville, Hummelstown, Cornwall, Paxtonia,
Rutherford, Skyline View, Lawnton, Campbelltown,
Bressler-Enhaut-Oberlin, Pleasant Hill, Sand Hill and Lebanon South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4051 7626 4052 7634 4049 7644 4041 7631
      4025 7639 4019 7657 4023 7686 4060 7667
      4065 7620
TIME...MOT...LOC 1921Z 272DEG 28KT 4054 7662 4029 7674

Banghoff

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:08 PM EDTSpecial Weather StatementCTPLancaster37 min
Jul 22, 3:13 AM EDTHeat AdvisoryCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 2 more17 hr
Jul 22, 12:02 PM EDTSpecial Weather StatementCTPSomerset28 min
Jul 22, 12:47 PM EDTSpecial Weather StatementCTPBedford28 min
Jul 22, 1:29 PM EDTSpecial Weather StatementCTPHuntingdon31 min
Jul 22, 1:38 PM EDTSevere Thunderstorm WarningCTPAdams, York67 min
Jul 22, 2:01 PM EDTSpecial Weather StatementCTPFulton29 min
Jul 22, 2:09 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton49 min
Jul 22, 2:56 PM EDTSpecial Weather StatementCTPAdams, Cumberland34 min
Jul 22, 3:03 PM EDTSpecial Weather StatementCTPYork42 min
Jul 22, 3:12 PM EDTAreal Flood AdvisoryCTPAdams, York3 hr
Jul 22, 3:13 PM EDTSpecial Weather StatementCTPSullivan32 min
Jul 22, 3:28 PM EDTSpecial Weather StatementCTPAdams32 min
Jul 22, 3:39 PM EDTSevere Thunderstorm WarningCTPLancaster, York36 min
Jul 22, 3:46 PM EDTSpecial Weather StatementCTPLebanon29 min
Jul 22, 3:53 PM EDTAreal Flood AdvisoryCTPYork3 hr
Jul 22, 4:00 PM EDTSpecial Weather StatementCTPYork30 min

Nearby

Special Weather Statements in Pennsylvania, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.